Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 670497, 12 pages
http://dx.doi.org/10.1155/2014/670497
Research Article

Distributed Consensus-Based Robust Adaptive Formation Control for Nonholonomic Mobile Robots with Partial Known Dynamics

1School of Transportation Science and Engineering, Beihang University, Beijing 100191, China
2Department of Mathematics, Beijing Jiaotong University, Beijing 100044, China
3LAGIS UMR 8219 CNRS, Ecole Centrale de Lille, 59651 Villeneuve d’Ascq, France

Received 17 December 2013; Accepted 10 March 2014; Published 4 May 2014

Academic Editor: Quang Phuc Ha

Copyright © 2014 Zhaoxia Peng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhaoxia Peng, Shichun Yang, Guoguang Wen, and Ahmed Rahmani, “Distributed Consensus-Based Robust Adaptive Formation Control for Nonholonomic Mobile Robots with Partial Known Dynamics,” Mathematical Problems in Engineering, vol. 2014, Article ID 670497, 12 pages, 2014. https://doi.org/10.1155/2014/670497.